Stochastic dilation of minimal quantum dynamical semigroup

Mohari, A. ; Sinha, K. B. (1992) Stochastic dilation of minimal quantum dynamical semigroup Journal of Chemical Sciences, 102 (3). pp. 159-173. ISSN 0377-8444

PDF - Publisher Version

Official URL:

Related URL:


A necessary and sufficient condition is formulated for minimal quantum dynamical semigroups to be conservative. The paper also provides a Markovian dilation of the minimal semigroups, as a contractive solution of an associated quantum stochastic differential equation in Boson-Fock space, which is isometric if and only if the minimal semigroup is conservative. Using the reflection principle of Brownian motion a necessary and sufficient condition for the contractive solution to be co-isometric is also obtained.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Quantum Dynamical Semigroup; Markovian Cocycle; Quantum Stochastic Differential Equation
ID Code:61286
Deposited On:15 Sep 2011 03:50
Last Modified:18 May 2016 11:03

Repository Staff Only: item control page